# SDR DLM88021147

- Difficulty date: September 28, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N951DL
- Make and model: Doug MD-88
- Aircraft serial: 49882
- Aircraft time: 35,013 hours, 27,748 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT HYDRAULIC SYSTEM QUANTITY INDICATES 1 QUART.  PRESSURE 3100 PSI. PER CREW COMMENT PUMPS SHUT DOWN-0 PSI WHEN PUMPS REAPPLIED.  TIGHTENED LOOSE LT THRUST REVERSER CONTROL VALVE HYDRAULIC LINE. A/C DUE DUCT BURNOUT.
